# SDR AALA201606149008

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 201590900
- Part serial: 13BA872460899
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RETRACTION ACTUATOR ATTACHMENT LUG PIN HAS WEAR.  REPLACED PIN IAW AMM 32-31-46-400-001-A.
